# SDR ASOA2014101711446

- Difficulty date: September 24, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 28,412 hours, 26,170 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN EXTERIOR SURFACE HAS MINOR CORROSION AROUND FASTENERS FROM FS 559 TO FS 559+10 BETWEEN STRS 25L AND 25R.  REMOVED FASTENERS FROM FS 559 TO FS 559+10 BETWEEN STR 25L TO 25R IAW SRM 51-42-21.  BLENDED AREA AROUND FASTENER HOLES REMOVING CORROSION IAW SRM 51-21-06. MATERIAL .004 WITHIN LIMITS IAW SRM 51-00-31 AND T/R 53-33.  DAMAGE WAS FOUND TO BE IN A NO DAMAGE ZONE FROM FS 559 TO FS 559+10, ENGINEERING REQUIRED.  COMPLIED WITH REPAIR OF CORROSION REMOVAL BETWEEN FS 559 TO FS 559+10 BETWEEN STR 25L TO 25R IAW STS EA 25-2014-293, SECTION 1, PERMANENT REPAIR 1.
